Complutense University Library

Finite approximations to Cech homology

Giraldo, A. and Morón, Manuel A. and Romero Ruiz del Portal, Francisco and Rodríguez Sanjurjo, José Manuel (2001) Finite approximations to Cech homology. Journal of Pure and Applied Algebra, 163 (1). pp. 81-92. ISSN 0022-4049

[img] PDF
Restricted to Repository staff only until 31 December 2020.

152kB

Official URL: http://www.sciencedirect.com/science/article/pii/S0022404900001584

View download statistics for this eprint

==>>> Export to other formats

Abstract

We show in this paper how to represent intrinsically Cech homology of compacta, in terms of inverse limits of discrete approximations. We establish some relations between inverse limits and non-continuous homotopies and, as a consequence, we get a strong form of the classical continuity property of Cech homology.

Item Type:Article
Uncontrolled Keywords:Shape; homology theory
Subjects:Sciences > Mathematics > Topology
ID Code:15374
References:

K. Borsuk, Theory of Retracts, Monografie Matematyczne, vol. 44, Polish Scientific Publishers, Warszawa, 1967.

E. Cech, The Mathematical Legacy of Eduard Cech, M. Katetov, P. Simon (Eds.), BirkhaTuser, Basel, 1993.

Z. Cerin, Proximate topology and shape theory, Proc. Royal Soc. Edinburgh 125 (1995) 595– 615.

J. Dydak, J. Segal, Shape Theory: An Introduction, Lecture Notes in Math., vol. 688, Springer, Berlin, 1978.

S. Eilenberg, N. Steenrod, Foundations of Algebraic Topology, Princeton University Press, Princeton, 1952.

J.E. Felt, ε-continuity and shape, Proc. Amer. Math. Soc. 46 (1974) 426 – 430.

M.J. Greenberg, Lectures on Algebraic Topology, W.A. Benjamin, New York, 1967.

C. Ho, On a stability theorem for the fixed point property, Fund. Math. 111 (1981) 169–177.

R. Kieboom, An intrinsic characterization of the shape of paracompacta by means of non-continuous single-valued maps, Bull. Belg. Math. Soc. 1 (1994) 701–711.

V.L. Klee, Stability of the fixed point property, Colloq. Math. 8 (1961) 43– 46.

V.L. Klee, A. Yandl, Some proximate concepts in topology, in: Symposia Math. Publ. Inst. Naz. Di Alta Matematica, vol. 16, Academic Press, New York, 1974, pp. 21–39.

K. Mischaikov, M. Mrozek, Chaos in the Lorentz equations: a computer assisted proof, Bull. Amer. Math. Soc. 32 (1995) 66 –72.

J.M.R. Sanjurjo, A non-continuous description of the shape category of compacta, Quart. J. Math. Oxford 40 (2) (1989) 351–359.

J.M.R. Sanjurjo, Stability of the fixed point property and universal maps, Proc. Amer. Math. Soc. 105 (1989) 221–230.

A. Szymczak, A combinatorial procedure for finding isolating neighbourhoods and index pairs, Proc. Royal Soc. Edinburgh A 127 (1997) 1075 –1088.

Deposited On:25 May 2012 08:37
Last Modified:06 Feb 2014 10:23

Repository Staff Only: item control page